Alert archive / Texas / Flash Flood Warnings in 2004

Flash Flood Warning 109, NWS Corpus Christi, TX

November 21, 2004Victoria County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Nov 21, 2004, 2:05 PM CST for Victoria County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 21, 2004, 2:05 PM CST (20:05 UTC)
Expired
Nov 21, 2004, 5:00 PM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Victoria County, TX

The radar

The Corpus Christi radar (KCRP), 115 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 8.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2004-11-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2185 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2004-11-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2185 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
570 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 212017
FFWCRP
TXC469-212300-
/X.NEW.KCRP.FF.W.0015.041121T2005Z-041121T2300Z/
/0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
205 PM CST SUN NOV 21 2004

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  VICTORIA COUNTY IN TEXAS

* UNTIL 500 PM CST

* AT 200 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED 
TO INDICATED SCATTERED SHOWERS WITH MODERATE TO HEAVY RAINFALL 
MOVING NORTHEAST ACROSS THE COUNTY. RAINFALL AMOUNTS OF 1 TO 2 
INCHES MAY STILL BE POSSIBLE IN SOME ISOLATED LOCATIONS THROUGH 500 
PM CST. EXTENSIVE FLOODING IS ONGOING ACROSS PORTIONS OF VICTORIA 
COUNTY AND ANY ADDITIONAL RAINFALL WILL ONLY AGGRAVATE THE FLOODING 
SITUATION. DOPPLER RADAR ESTIMATED THAT 1 TO 3 INCHES OF RAIN HAVE 
FALLEN ACROSS VICTORIA COUNTY NORTH OF HIGHWAY 59 IN THE PAST THREE 
HOURS IN ADDITION TO THE 5 TO 10 INCHES THAT FELL LAST NIGHT ACROSS 
MANY LOCATIONS. 

* EXTENSIVE FLOODING CONTINUES ACROSS THE WARNED AREA. WIDESPREAD 
ROAD CLOSURES CONTINUE THROUGHOUT THE COUNTY. RESIDENTS ARE STILL 
URGED NOT TO TRAVEL IN THESE AREAS.

EXCESSIVE RUNOFF WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES IN ADDITION TO COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW 
WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL 
ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.

LAT...LON 2888 9723 2885 9730 2910 9698 2903 9684
      2872 9665 2867 9671 2861 9690 2857 9693
      2855 9691 2849 9692 2854 9706 2854 9715
      2860 9717 2879 9716

$$

JR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 21, 11:30 AM CST, 2 hours 35 minutes earlier.

Area forecast discussion, Nov 21, 11:30 AM CST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1130 AM CST SUN NOV 21 2004

...FLASH FLOOD WATCH IN EFFECT FOR GOLIAD...VICTORIA...CALHOUN
COUNTIES...

.UPDATE...HIGH PRESSURE ACROSS THE NRN PLAINS AND TSTM OUTFLOWS
PUSHES OLD SFC FRONT BACK SOUTH INTO NERN ZONES OVERNIGHT. TRAINING
OF TSTMS W/ HEAVY RAINFALL CONTINUE IN STRONG MOISTURE CONVERGENCE
ASSOC W/ THIS BOUNDARY ALONG HIGHWAY 59 FROM BEEVILLE TO GOLIAD WITH
CATASTROPHIC TYPE FLOODING OCCURRING ACROSS NRN GOLIAD COUNTRY WHERE
12 TO 15 INCHES OF RAIN HAS FALLEN SINCE LAST NIGHT. MAY BE IN FOR
CONTINUED SERIOUS FLOODING PROBLEMS IN THESE AREAS THROUGH TONIGHT
DEPENDING ON WHERE THE SFC BOUNDARY ENDS UP WHICH IS HARD TO SAY
ATTM. IF ANYTHING OUTFLOWS HAVE SHOVED THE SFC BOUNDARY SOUTH CLOSER
TO THE COAST IN NERN ZONES. STILL APPEARS BEST POPS WILL BE ACROSS
NERN-NRN COUNTIES AND WEST OF HIGHWAY 77 IN SRN AREAS. HAVE UPDATED
ZFP TO INCREASE POPS IN NRN ZONES NEAR THE BOUNDARY AND ACROSS WRN
ZONES (NEAR ALI) WHERE BETTER MOISTURE CONVERGENCE EXISTS. ALSO
BUMPED UP WINDS IN SRN AREAS W/ CAUTION FOR SRN BAYS AND OFFSHORE.
GFS HITTING INLAND SECTIONS HARD AGAIN OVERNIGHT AS ANOTHER IMPULSE
MOVES THROUGH. MORE ON THAT IN AFTN PACKAGE.

&&

.SHORT TERM (TODAY THROUGH MONDAY)...PERSISTENT BOUNDARY TO REMAIN
IN PLACE OVER THE NORTHERN SECTIONS TODAY AND THAT AREA WILL HAVE
THE BEST CHANCE OF GETTING CONVECTION.  HEAVY RAINFALL IN GOLIAD AND
ESPECIALLY VICTORIA COUNTIES LAST NIGHT HAS MADE THINGS VERY
SATURATED...AND THIS THE WHERE THE BEST FOCUS IS FOR CONVECTION
TODAY.  HAVE DECIDED TO ISSUE A FFA FOR THE THREE EASTERNMOST
COUNTIES IN THE AREA GIVEN THE FACT THAT THERE HAS BEEN SO MUCH RAIN
THERE AND IT LOOKS AS IF THEY MAY HAVE ANOTHER ROUND TODAY AND THIS
EVENING. FURTHER SOUTH AND WEST...CONVERGENCE AREA IS LESS SO WILL
HAVE LOWER POPS ACCORDINGLY.  OTHER CONCERN THIS MORNING IS FOG. AT
THIS TIME...LOOKS AS IF COTULLA IS THE ONLY ONE EXPERIENCING DENSE
FOG AND THE OTHER STATIONS ARE HAVING A HARD TIME LOWERING ENOUGH.
MAV GUIDANCE WAS TOO PESSIMISTIC AND FOR NOW WILL HOLD OFF ON ANY
ADVISORY SINCE IT APPEARS THAT IT IS PATCHY DENSE RATHER THAN AREA
DENSE. MODELS INDICATING A LITTLE BETTER UPPER SUPPORT FOR MONDAY
AND WITH THE BOUNDARY STILL IN PLACE...WILL GO UP ON POPS FROM TODAY
BY 10 TO 20 PERCENT. FOR NOW...BEST FOCUS IS WHERE THE BOUNDARY IS
SO FOR NOW WILL ONLY MENTION LOCALLY HEAVY RAINFALL THERE.  BOUNDARY
LAYER A BIT WARMER TODAY THAN YESTERDAY SO WILL GO UP A DEGREE OR SO
ON TEMPS COMPARED WITH YESTERDAY...THEN A BIT LOWER ON TEMPS FOR
MONDAY AS MORE RAIN AND CLOUDS.

&&

.LONG-TERM (MONDAY NIGHT THROUGH SATURDAY)...PERSISTENT SURFACE
BOUNDARY WILL CONTINUE TO BE A PLAYER THROUGH MONDAY NIGHT...SERVING
AS A FOCUS FOR SCATTERED TSRA ACROSS THE NORTHERN COUNTIES.
GUIDANCE HAS CONTINUE TO CONVERGE ON FROPA DURING THE DAY ON TUESDAY
WITH FRONT TRAVERSING THE CWA FROM NORTHWEST TO SOUTHEAST AND
QUICKLY BRINGING AN END TO ANY CHANCES OF PRECIP.  DO NOT EXPECT
MUCH PRECIP ACROSS THE WESTERN CWA ON TUESDAY.  AS LOW-LEVEL TROF
MOVES ACROSS THE AREA...WINDS WILL VEER TO THE SOUTHWEST DURING THE
MORNINGS HOURS AND SHOULD HELP TO STABILIZE AND DRY OUT THE
ATMOSPHERE.  ACROSS THE NORTHEAST...DO EXPECT SCATTERED TSRA DURING
THE MORNING.  STILL FEEL THAT THERE IS A DECENT POSSIBILITY OF
SQUALL LINE/MCS MONDAY NIGHT AND IF THIS PANS OUT...THERE MAY NOT BE
MUCH PRECIP AT ALL WITH THE FRONT.  OTHERWISE...SHOULD SEE HIGHS IN
THE MID 70S ON TUESDAY AS THE SOUTHWESTERLY WIND WILL TEND TO WARM
TEMPS UP JUST A BIT.  COOLER AND DRIER AIR WILL FILTER INTO CWA
TUESDAY NIGHT AND WEDNESDAY AND SKIES WILL BECOME PARTLY CLOUDY.
00Z GFS WAS SHOWING SOME MOISTURE AT H85 WRAPPING AROUND THE CYCLONE
AND AFFECTING THE WESTERN AREAS ON WEDNESDAY BUT FEEL THAT MOSTLY
CLOUDY WORDING IS A BIT TOO PESSIMISTIC.

PLEASANT FALL WEATHER WILL BE THE NORM WEDNESDAY AND THURSDAY AS THE
SURFACE ANTICYCLONE BUILDS INTO CENTRAL TEXAS.  WITH THE SURFACE
RIDGE FIRMLY OVER THE AREA AND THE MOISTURE SCOURED OUT...THERE WILL
BE OPTIMUM CONDITIONS FOR RADIATIONAL COOLING.  WILL UNDERCUT MEX
NUMBERS BY 5 TO 7 DEGREES FOR THANKSGIVING MORNING WITH MID TO UPPER
30S ANTICIPATED ACROSS THE INLAND COUNTIES.  HIGHS WILL REMAIN VERY
COMFORTABLE IN THE MID/UPPER 60S.  THE SURFACE HIGH WILL SHIFT TO
THE EAST BY FRIDAY...ALLOWING ONSHORE FLOW TO SET UP.  MOISTURE WILL
INCREASE FAIRLY RAPIDLY AS SOUTHEASTERLY WINDS RESPOND TO PRESSURE
FALLS OVER THE SOUTHERN PLAINS.  ASSOCIATED UPPER-LEVEL LOW WILL
MOVE ACROSS THE SOUTHERN PLAINS LATE IN THE WEEKEND AND SEND ANOTHER
SURGE OF COOLER AIR DOWN THE PLAINS.  00Z GFS SHOWS THIS FRONT TO BE
SLIGHTLY COOLER THAN THE FRONT ON TUESDAY BUT FOR NOW ONLY FEEL
COMFORTABLE TRENDING TEMPS DOWN CLOSER TO CLIMATOLOGICAL NORMS FOR
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...

CORPUS CHRISTI  82 71 81 70 80 / 20 20 40 20 20
VICTORIA        80 68 79 68 75 / 70 60 70 40 40
LAREDO          80 69 80 64 81 / 20 20 30 20 10
ALICE           84 69 83 68 80 / 40 20 40 20 20
ROCKPORT        81 71 80 70 79 / 50 50 60 20 30
COTULLA         78 67 77 63 75 / 40 30 40 30 10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH FOR FLASH FLOODING TXZ233-234-247

&&

86/GW...SHORT-TERM
94/MJ...LONG-TERM
Hazardous weather outlook, Nov 21, 5:22 AM CST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
522 AM CST SUN NOV 21 2004

GMZ230-235-250-255-270-275-TXZ229>234-239>247-221200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
ARANSAS-BEE-CALHOUN-DUVAL-GOLIAD-JIM WELLS-KLEBERG-LA SALLE-LIVE OAK-
MCMULLEN-NUECES-REFUGIO-SAN PATRICIO-VICTORIA-WEBB-
522 AM CST SUN NOV 21 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS.
...FLOOD WATCH IN EFFECT THROUGH MIDNIGHT FOR GOLIAD...VICTORIA AND
CALHOUN COUNTIES...
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY AND TONIGHT
OVER THE NORTHERN PORTIONS OF THE RIO GRANDE PLAINS AND COASTAL
BEND...WITH SHOWERS AND THUNDERSTORMS LIKELY OVER THE VICTORIA AREA.
LOCALLY HEAVY RAINFALL AND FLOODING WILL BE THE MAIN CONCERNS FROM
THESE SHOWERS AND STORMS...ESPECIALLY OVER GOLIAD...VICTORIA AND
CALHOUN COUNTIES. HOWEVER...A STORM OR TWO COULD APPROACH SEVERE
LIMITS WHERE THE FLOODING CONCERN IS GREATEST...AND PRODUCE WIND
GUSTS IN EXCESS OF 60 MPH.  BRIEF FUNNEL CLOUDS AND SMALL HAIL ARE
ALSO POSSIBLE.

.DAY ONE...TODAY AND TONIGHT

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS
THROUGH EARLY TUESDAY MORNING AS A PERSISTENT SURFACE BOUNDARY
REMAINS OVER THE AREA.  THE BEST CHANCE FOR STORMS WILL REMAIN
ACROSS THE VICTORIA AREA WITH THE MAIN THREAT BEING THE POTENTIAL
FOR LOCALLY HEAVY RAINFALL.  SOME OF THE STRONGER STORMS MAY ALSO
PRODUCE DAMAGING WINDS AND SMALL HAIL.  A COLD FRONT WILL MOVE
ACROSS THE AREA ON TUESDAY AND WILL BRING RAIN CHANCES TO AN END.
SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED ON TUESDAY NIGHT AND
EARLY WEDNESDAY ACROSS THE NEAR AND OFFSHORE WATERS BEFORE SUBSIDING
ON WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED OVER THE VICTORIA AREA LATE THIS
AFTERNOON OR THIS EVENING.

GW/MJ

In the hours before

Local storm report, Nov 21, 8:59 AM CST, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 AM CST SUN NOV 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      7 N GOLIAD              28.77N 97.39W
11/21/2004                   GOLIAD             TX   LAW ENFORCEMENT

            HIGHWAY 183 CLOSED DUE TO HIGH WATER BETWEEN STATE
            HIGHWAY 119 AND 622.

&&

MJG
Local storm report, Nov 21, 9:16 AM CST, 4 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
916 AM CST SUN NOV 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      7 N GOLIAD              28.77N 97.39W
11/21/2004                   GOLIAD             TX   EMERGENCY MNGR

            RESIDENTS STRANDED NEAR HIGHWAY 183 REQUIRING BOAT
            RESCUES.

0900 AM     FLASH FLOOD      SCHROEDER               28.80N 97.22W
11/21/2004                   GOLIAD             TX   EMERGENCY MNGR

            WATER INTO HOME NEAR STATE HIGHWAY 622.

&&

MJG
Local storm report, Nov 21, 12:52 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1252 PM CST SUN NOV 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      2 W INEZ                28.88N 96.82W
11/21/2004                   VICTORIA           TX   LAW ENFORCEMENT

            BECK ROAD EAST AND BENBOW ROAD AT GARCITAS CREEK CLOSED

1030 AM     FLASH FLOOD      VICTORIA                28.82N 96.98W
11/21/2004                   VICTORIA           TX   AIRPLANE PILOT

            EXTENSIVE ROAD CLOSURES ACROSS VICTORIA COUNTY DUE TO
            HIGH WATER INCLUDING...BISCHOFF ROAD AT ARENOSA
            CREEK...TIPTON ROAD AT CASA BLANCA...FM1685 AT THE S
            CURVES...ARNOLD ROAD AT COLETO CREEK...FORDYCE ROAD
            BETWEEN OLD RIVER AND PARSIFAL ROAD...MIDWAY ROAD AT CASA
            BLANCA CREEK...CORNER OF OLIVER AND PARSONS...FOW
            ROAD...DENTLER ROAD AND FM237...GIN ROAD...LASALLE
            ROAD...RAGSDALE ROAD AT GARCITAS CREEK...KEERAN ROAD...FM
            444 NORTH...OLD HIGHWAY ROAD AT GARCITAS CREEL...FM 622
            NEAR GOLIAD COUNTY.

1100 AM     AVALANCHE        VICTORIA                28.82N 96.98W
11/21/2004                   VICTORIA           TX   NWS EMPLOYEE

            WATER FLOWING ACROSS NEAD ROAD AT SPRING CREEK

&&

MJG
Local storm report, Nov 21, 12:52 PM CST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1252 PM CST SUN NOV 21 2004

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1030 AM     FLASH FLOOD      2 W INEZ                 28.88N 96.82W
11/21/2004                   VICTORIA            TX   LAW ENFORCEMENT

            BECK ROAD EAST AND BENBOW ROAD AT GARCITAS CREEK CLOSED

1030 AM     FLASH FLOOD                               28.82N 96.98W
11/21/2004                   VICTORIA CO         TX   LAW ENFORCEMENT

            EXTENSIVE ROAD CLOSURES ACROSS VICTORIA COUNTY DUE TO
            HIGH WATER INCLUDING...BISCHOFF ROAD AT ARENOSA
            CREEK...TIPTON ROAD AT CASA BLANCA...FM1685 AT THE S
            CURVES...ARNOLD ROAD AT COLETO CREEK...FORDYCE ROAD
            BETWEEN OLD RIVER AND PARSIFAL ROAD...MIDWAY ROAD AT CASA
            BLANCA CREEK...CORNER OF OLIVER AND PARSONS...FOW
            ROAD...DENTLER ROAD AND FM237...GIN ROAD...LASALLE
            ROAD...RAGSDALE ROAD AT GARCITAS CREEK...KEERAN ROAD...FM
            444 NORTH...OLD HIGHWAY ROAD AT GARCITAS CREEL...FM 622
            NEAR GOLIAD COUNTY.

1100 AM     FLASH FLOOD             VICTORIA            28.82N 6.98W
11/21/2004                          VICTORIA       TX   NWS EMPLOYEE

            WATER FLOWING ACROSS NEAD ROAD AT SPRING CREEK

&&

MJG

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 20, 6:44 PM CSTTornado WarningCRPVictoria46 min
Nov 20, 7:27 PM CSTTornado WarningCRPVictoria63 min
Nov 20, 7:54 PM CSTFlash Flood WarningCRPVictoria2 hr
Nov 20, 9:49 PM CSTFlash Flood WarningCRPVictoria116 min
Nov 20, 11:37 PM CSTFlash Flood WarningCRPVictoria83 min
Nov 21, 12:57 AM CSTFlash Flood WarningCRPVictoria2 hr
Nov 21, 6:42 AM CSTFlash Flood WarningCRPGoliad2 hr
Nov 21, 8:42 AM CSTFlash Flood WarningCRPGoliad2 hr
Nov 21, 9:52 AM CSTFlash Flood WarningCRPVictoria3 hr
Nov 21, 10:38 AM CSTFlash Flood WarningCRPGoliad3 hr
Nov 21, 12:13 PM CSTFlash Flood WarningCRPVictoria2 hr

Nearby

Flash Flood Warnings in Texas, 2004Every flash flood warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.